Went from giving girlfriend 7 orgasms, to 3, now down to 1 if I'm lucky. Could it be a mental thing? I'm starting my 3rd week of taking harvoni. I haven't had any other noticeable sideffects.
Don't see that yet as a side effect but as you know its very new and they are still updating them all the time. I suggest you Join the support group its free and see what other people are having or ask the question there all you have to do is got to the top of your home page where it has your name in the right corner hover there and a drop down screen comes down with join support group and then just follow the directions on it. This well come in handy because problems that are not listed people are talking about and what they do to prevent it. Remember with this medication always a good Idea to drink plenty of water. Chuck1957
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2014 • 2 answers
Posted 15 Jun 2014 • 1 answer
Posted 12 Sep 2015 • 2 answers
Posted 18 Oct 2016 • 1 answer
Posted 23 Mar 2017 • 0 answers